# SDR COMA0160268

- Difficulty date: February 18, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 18,910 hours, 18,062 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 600230681
- Part serial: NSN
- Condition: Scored
- Location: Horz Stab
- Component: Stabilizer, Cndair
- Component part number: 601R23025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT O/B BUSHING (P/N 600-23068-1) WAS FOUND SCORED DURING INCORPORATION OF COMAIR EO 55-007.  REPLACED BUSHING IN LT ORIZ STAB WITH 1ST OVERSIZE BUSHING (P/N 601R-55-11-022-1) IAW CRJ REO 601R-55-11-022A CRJ DRWG 600-23068 AND CRJ AMM 20-26-00-910-803.
